# SDR DHL97802002

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964202
- Condition: Inoperative
- Location: Rt Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE WILL NOT EXCEED 6 PSID WITH  FLOW CONTROL IN MINIMUM AND CABIN PRESSURE CONTROL KNOB FULL CLOSED.  REMOVED AND REPLACED RIGHT HAND PACK FLOW CONTROL VALVE, OPS CHECK GOOD.
